# SDR CALA2018040301073

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STRINGER 41L UPPER SURFACE CORRODED BETWEEN FRAMES 59 - 60.   FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW STRINGER 41L AND INSTALLED.
